Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does breastfeeding an infant after taking Mifigest cause any side effects?

Sir i m 1mth pregnant,and i have a 1yr baby.i consult my gynaecologist she suggested mifigest.i took mifigest yesterday night and i breastfeed my baby.now i m very tensed about my baby s health.any sideeffect of mifigest will cause my baby.pls rply
Mon, 11 Jun 2018
Report Abuse
Pediatrician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

It is best not to breastfeed during the first 5 hours after taking Mifigest. Throw away the milk produced in the first 5 hours because it is possible some of the medication could be excreted in breast milk. The effect this medication could have on a breastfed infant is not known.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took .5 mg of Ativan twice a day. Then stopped for 2 days then started taking it again, 2 days. After the first day of resuming taking it I feel dizzy all day. Is it from the Ativan? I just started taking 10 mg of celexa (4 days now) for anxiety. Could celexa be cause of dizziness? It is NOT in list of side effects, though it is in the list for Ativan. Sleep and appetite is awful. I appreciate your help. Melissa

doctor1 MD

Does doxycycline cause any liver problems?? i feel like after taking doxycycline the part near my rib cage would have a sharp pain throughout my day. It is not constant pain but it comes and goes. Should i be worried? Should i stop taking the pill? I was prescribed to take it by my derm doctor for acne problems. 2x a day on an empty stomach 2 hours before and 2 hours afterwards. I have already limited myself to only 1 dose at night 2 hours after i have finished my dinner. Any help is appreciated. thank you

doctor1 MD

hello sir/madam, my friend swallowed harpic power plusabout 5-10 ml. and right after that she vomited food amd harpic .. along with blood. after a while we took her to the hospital .. where she was observed and her xray and blood test was done. doctor said everytging was normal. she was dischrged after 4 hours of observation and is now taking ranitidine as said by the doctor. but now my question is.. she feels some irritation in her throat and is spitting out mucus. she is able to eat and drink well. why is the irritation caused? what are the further affects?